TITLE

Existence and uniqueness results of some fractional boundary value problem

AUTHOR(S)
Seddiki, Hanifa; Mazouzi, Said
PUB. DATE
June 2011
SOURCE
Journal of Applied Analysis;2011, Vol. 17 Issue 1, p91
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
98123655

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics